# SDR A6WA200840137

- Difficulty date: February 25, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,093 hours, 11,266 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FIXED DOOR FOUND WORN ON L/E END SECTION.  RIGHT MLG FIXED DOOR REPAIRED IAW REO 601R-52-82-016 SHEET 1 THROUGH 4.  (M)
